# SDR ASAA2017012419538

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 38,793 hours, 11,759 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004566
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,042 hours, 8,958 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 GENERATOR WILL NOT CONNECT. 0 VOLTS, 0 FREQS. ACFT GROUNDED.  REPLACED THE NR 2 ENGINE IDG. OPS CHECKED GOOD. NO LEAKS FOUND IAW AMM 24-11-11.
